# SDR DALA2022072405089

- Difficulty date: July 23, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,077 hours, 16,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1521, SEAT TRACK -CORROSION FOUND ON THE SEAT TRACK BETWEEM STA850 AND STA927, LBL88.5. CORRECTIVE ACTION: CARRIED OUT THE REPAIR FOR THE SRAT TRACK AS PER B767-300 SRM53-00-52-2R-3 FIG201. (2333134)
